# SDR YENA2019080840436

- Difficulty date: August 4, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 71,704 hours, 26,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Seat 3c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 27,  FLOOR EMERGENCY LIGHT SYS,  SEAT 3C EMERGENCY LIGHT INOPERATIVE.   R & R SEAT 3C WIRING HARNESS IAW AMM 33-57-11. OPS CHECKED NORMAL.
